# SDR IPXA2018011925680

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 16,632 hours, 5,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GUARDED SWITCH COVER ON THE EMERGENCY EXIT LIGHTS HAS A BROKEN PIECE.  REMOVED & REPLACED EMERGENCY LIGHT CONTROL PANEL IAW MM 33-51-08-004-002, AND MM 33-51-08-404-010.  OPS CHECKED GOOD IAW 33-51-08-404-010.
